Asymptotic spectral efficiency of MC-CDMA with multiple antennas

  1. Lookup NU author(s)
  2. Rui Liu
  3. Dr Graeme Chester
  4. Professor Bayan Sharif
  5. Dr Zhiyong Zhou
Author(s)Liu R, Ren X, Chester EG, Sharif BS, Zhou S, Zhou Z
Publication type Article
JournalIEE Proceedings - Communications
Year2006
Volume153
Issue5
Pages725-732
ISSN (print)1350-2425
ISSN (electronic)
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherThe Institution of Engineering and Technology
URLhttp://dx.doi.org/10.1049/ip-com:20045068
DOI10.1049/ip-com:20045068
Actions    Link to this publication
Share